# SDR DL72S021457

- Difficulty date: December 21, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 64,403 hours, 47,629 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: 10605582
- Condition: Leaking
- Location: #4 Le Inbd Flap
- Component: Shuttle Valve, 95027
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON APPROACH AFTER FLAPS 15 COMPLETE LOSS OF A SYSTEM        QUANTITY AND PRESSURE. EMERGENCY PROCEDURES CHECKLIST       FOLLOWED WITH MANUAL LANDING GEAR EXTENSION. A SYSTEM       HYDRAULIC PUMPS WERE DEACTIVATED WITHIN 2 MINUTES           CA_FOUND NBR 4 KREUGER FLAP ACTUATOR LEAKING. REPL SHUTTLE VVALVE PER MM. RMVD NBR 4 ACTUATOR FOUND ATTACH POINT O/B CRASUPPORT BRACKET AND REPL NBR 4 KREUGER FLAP ACTUATOR PER OPN7054.
